# SDR GLBA20091223A

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 27,396 hours, 34,594 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: 886
- Condition: Deteriorated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN PERFORMED CHECKLIST AND HAND PUMPED THE GEAR ALL 3 GREEN ANNUNCIATORS ILLUMINATED.  MX REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW MM 31-10-00-201, SECTION 5 AND THE OPERATIONAL CHECK WAS GOOD IAW MM 32-30-00.
